Doctor insights on:
Is it normal to have a dark skin pigment in the vaginal area for older women with no symptoms of something wrong.
Noticing some darkening of facial skin/pigment after several weeks on OTC retinol product. Is this a normal side effect?
it is : There is peeling of the skin and the new skin is exposed and can get drier and darken . Also greater risk of sun damage and other complication made worse by taking other medications at the same time. See a dermatologist to evaluate all of the issues with this drug. Just because it is over the counter, does no mean that it is free of unwanted side effects. ...Read more
I have a condition my immune system is attacking my skin pigments and therefore have white spots where i don't tan what can I do to boost my skin pigm?
No no need: If it has always been like that you need not be worried but if it is new have it checked. ...Read more
For several years, I have problem skin problems skin pigment found that the white spots appear on the skin and are getting more?
Pigmentation Issues: Tinea versicolor is a common fungal infection of the skin that often affects adolescents and young adults. The term versicolor refers to the fact that it causes the affected skin to change color and become either lighter or darker than surrounding skin. The most common areas it affects are the shoulders, back, and chest. Another possibility is vitiligo, a depipmenting disease. ...Read more
I have a skin disorder that I have no skin pigment on the back of my leg and my lower back. What is it?
- Talk to a doctor live online for free
- How to get rid of dark skin pigments from scratching?
- Restore pigment white spots skin
- Malignant tumor of pigmented skin cells
- Ask a doctor a question free online
- What are the causes of dark pigmented skin on lower calves?
- What is the best treatment for skin pigment changes?
- Loss of skin pigment
- Pigment change in my skin
- Talk to a dermatologist online